| Model Number |
FHC-202 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: was not provided.Therefore the date of event in both related mdrs are being filed as 1may2025.Results pending completion of the investigation.
Event or Problem Description
The customer reported receiving conflicting hcg results while using fisher sure-vue hcg serum/urine devices on two different dates.The customer reported running a sure-vue test which resulted in a broken test line (positive hcg result).A retest was performed which yielded a negative hcg result.Although requested, no further information was provided, and it is unclear which result the customer suspected to be correct.The customer also indicated additional similar results were obtained 2 days later.See mdr 2027969-2025-00132 for broken test line/negative results which occurred two days later.
Event or Problem Description
The customer reported receiving conflicting hcg results while using fisher sure-vue hcg serum/urine devices on two different dates.The customer reported running a sure-vue test which resulted in a broken test line (positive hcg result).A retest was performed which yielded a negative hcg result.Although requested, no further information was provided, and it is unclear which result the customer suspected to be correct.The customer also indicated additional similar results were obtained 2 days later.See mdr 2027969-2025-00132 for broken test line/negative results which occurred two days later.New information received noted the customer reported the second event took place on 25apr2025.Therefore, the event that took place 2 days prior occurred on 23apr2025.The customer reported a timer was used to read the results; however, the read time was not provided.The customer informed the broken test line were interpreted as an invalid result.No further information was provided.
Additional Manufacturer Narrative
B3 - date of event: was updated to 23apr2025 as the customer indicated this event took place two days prior to 25apr2025.B5 - describe event or problem and b6 - relevant test/laboratory data were updated to include new information.D4 - expiration date and h4 - device mfg date: were updated to include device information.D9 fields were updated to reflect returned product.H6-was updated to included anticipated return testing.H11- updated to include preliminary investigation.Preliminary investigation findings: retained devices from the reported lot number were tested with hcg-negative clinical urine and hcg positive cut-off urine samples.The results of the devices tested with negative samples were read at 3 and 4 minutes and all devices yielded valid negative results.The results of the devices tested with positive cut-off samples were read at 3 minutes and positive results were obtained.No false results or broken line issues were observed during in-house testing.The case details were reviewed along with the complaint history for the reported issue and no indications of a systemic issue were identified.Manufacturing batch record review did not uncover any relevant non-conformances and found that the lot met quality control specifications.Review of the risk management report for this product found that the reported issue is within the risk profile for this device; no new hazard has been identified.A root cause could not be determined from the available information as the reported issue was not replicated during testing of retention product.Complaints are tracked and trended on a monthly basis.Per the package insert: - very low levels of hcg (less than 50miu/ml) are present in urine and serum specimen shortly after implantation.However, because a significant number of first trimester pregnancies terminate for natural reasons, a test result that is weakly positive should be confirmed by retesting with a first morning serum or urine specimen collected 48 hours later.- a number of conditions other than pregnancy, including trophoblastic disease and certain nontrophoblastic neoplasms including testicular tumors, prostate cancer, breast cancer, and lung cancer, cause elevated levels of hcg.Therefore, the presence of hcg in serum or urine specimen should not be used to diagnose pregnancy unless these conditions have been ruled out.- as with any assay employing mouse antibodies, the possibility exists for interference by human anti-mouse antibodies (hama) in the specimen.Specimens from patients who have received preparations of monoclonal antibodies for diagnosis or therapy may contain hama.Such specimens may cause false positive or false negative results.- this test provides a presumptive diagnosis for pregnancy.A confirmed pregnancy diagnosis should only be made by a physician after all clinical and laboratory findings have been evaluated.- positive: two distinct red lines appear.One line should be in the control region (c) and another line should be in the test region (t).
Event or Problem Description
The customer reported receiving conflicting hcg results while using fisher sure-vue hcg serum/urine devices on two different dates.The customer reported running a sure-vue test which resulted in a broken test line (positive hcg result).A retest was performed which yielded a negative hcg result.Although requested, no further information was provided, and it is unclear which result the customer suspected to be correct.The customer also indicated additional similar results were obtained 2 days later.New information received noted the customer reported the second event took place on 25apr2025.Therefore, the event that took place 2 days prior occurred on 23apr2025.The customer reported a timer was used to read the results; however, the read time was not provided.The customer informed the broken test line were interpreted as an invalid result.No further information was provided.
Additional Manufacturer Narrative
B3 - date of event: was updated to 25apr2025 as the customer provided this event date.B5 - describe event or problem and b6 - relevant test/laboratory data were updated to include new information.D4 - expiration date and h4 - device mfg date: were updated to include device information.D9 fields were updated to reflect returned product.H6-was updated to included anticipated return testing.H11- updated to include preliminary investigation.D2a - common device name: was initially submitted as blank and has been updated to "visual, pregnancy hcg, prescription use" d4 - primary udi number: was updated from blank to "(b)(4)" investigation conclusion: retained and returned devices from the reported lot number were tested with hcg-negative clinical urine and hcg positive cut-off urine samples.The results of the devices tested with negative samples were read at 3 and 4 minutes and all devices yielded valid negative results.The results of the devices tested with positive cut-off samples were read at 3 minutes and positive results were obtained.No false results or broken line issues were observed during in-house testing.The case details were reviewed along with the complaint history for the reported issue and no indications of a systemic issue were identified.Manufacturing batch record review did not uncover any relevant non-conformances and found that the lot met quality control specifications.Review of the risk management report for this product found that the reported issue is within the risk profile for this device; no new hazard has been identified.A root cause could not be determined from the available information as the reported issue was not replicated during testing of retention or return product.Complaints are tracked and trended on a monthly basis.Per the package insert: - very low levels of hcg (less than 50miu/ml) are present in urine and serum specimen shortly after implantation.However, because a significant number of first trimester pregnancies terminate for natural reasons, a test result that is weakly positive should be confirmed by retesting with a first morning serum or urine specimen collected 48 hours later.- a number of conditions other than pregnancy, including trophoblastic disease and certain nontrophoblastic neoplasms including testicular tumors, prostate cancer, breast cancer, and lung cancer, cause elevated levels of hcg.Therefore, the presence of hcg in serum or urine specimen should not be used to diagnose pregnancy unless these conditions have been ruled out.- as with any assay employing mouse antibodies, the possibility exists for interference by human anti-mouse antibodies (hama) in the specimen.Specimens from patients who have received preparations of monoclonal antibodies for diagnosis or therapy may contain hama.Such specimens may cause false positive or false negative results.- this test provides a presumptive diagnosis for pregnancy.A confirmed pregnancy diagnosis should only be made by a physician after all clinical and laboratory findings have been evaluated.- positive: two distinct red lines appear.One line should be in the control region (c) and another line should be in the test region (t).